Hamidreza  Rahimi
Mathematics
Islamic Azad University - Central Tehran Branch
rahimi@iauctb.ac.ir
http://h-rahimi-math.iauctb.ac.ir/faculty/index.html


 

Personal Information:

 

  • Date of Birth: 1968, 18 jun.
  • Position: Professor in Mathematics.
  • Email:   rahimi@iauctb.ac.ir ( preferdor    h.rahimi2004@gmail.com
  • Current postal address: Department of Mathematics, Faculty of Science, Central Tehran Branch, Islamic Azad University,  P. O. Box 13185/768, Tehran, Iran.

 

Educational Background

 

  • Ph.D.  2003.  Science & Research Branch, Islamic Azad University, Tehran, Iran, Department of Mathematics.
  • M.S.  1993. Sharif University, Tehran, Iran, College of Mathematics.
  • B.S.  1990.  Arak University, Arak, Iran, Department of Mathematics.
  •  

Areas of Expertise and Research Interests

  • Harmonic Analysis.
  • Topological Group and Topological Semigroup.
  • Fixed Point Theory.
  • Banach Algebra.

 

Academic Experiences

  • Vice Chancellor for Research, Islamic Azad University, West Tehran Branch,  2017 –present, 
  • Vice Chancellor for Research, Islamic Azad University, Central Tehran Branch,  2011 (May 24) –2015, 
  • Vice Chancellor for Student Affairs, Islamic Azad University, Central Tehran Branch 2010-2011.
  • Member of University Personnel Committee, 2008-Present.
  • Iranian Mathematical Society Representative in the Department, 1998-Present.
  • Chair of Department of Mathematics,Islamic Azad University, Central Tehran Branch 2005-2007.
  • Member of University Research Board,Islamic Azad University, Central Tehran Branch, June 2008-Now
  • Undergraduate & Graduate Advisor, 2005-2007.
  • Chair of University Mathematics Competition Committee, 2008-Present.
  • Chair of Department Mathematics Competition Committee, 2002-2003.

 

Professional Memberships

 

  •  Editor-in-Chief  of  Journal of Linear and Topological Algebra 
  •  Ordinary member Iranian Math. Soc. Tehran, Iran 1996-present
  •  Iranian Mathematical Society Representative in the Department, 1998-Present.

 

Membership in Editorial Boards

Courses Taught

  •   Harmonic Analysis.
  • Functional Analysis.
  • Measure Theory.
  • Operator Theory.
  • Seminars on Harmonic Analysis
  • Seminars on Banach Algebra.
  • Mathematical Analysis I, II, and III .
  • Topology.
  • Analytic Geometry and Calculus I, II, and III.
  • Algebra I, II.
  • Complex Analysis.

 

 

 

Articles in Google scholar
Citation indices All Since 2012
Citations 353 342
h-index 12 12
i10-index 14 14
Title / Author
year
Cited by

Fixed Point Theory in Various Spaces: Comparison Between Various Contractions
H Rahimi, GS Rad
LAP LAMBERT Academic Publishing, 2013
2013
32

Fixed and periodic point theorems for T-contractions on cone metric spaces
H Rahimi, BE Rhoades, S Radenović, SG Rad
Filomat 27 (5), 881-888, 2013
2013
28

Some common fixed point results for weakly compatible mappings in cone metric type space
H Rahimi, P Vetro, GS Rad
Miskolc Math. Notes 14 (1), 233-243, 2013
2013
26

Some fixed point results in metric type space
H Rahimi, GS Rad
Basic Appl. Sci. Res 2 (9), 9301-9308, 2012
2012
26

Quadrupled fixed point results in abstract metric spaces
H Rahimi, S Radenovic, GS Rad, P Kumam
Computational and Applied Mathematics 33 (3), 671-685, 2014
2014
20

Some relations between n-tuple fixed point and fixed point results
GS Rad, S Shukla, H Rahimi
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie ..., 2015
2015
19

Coupled common fixed point theorems under weak contractions in cone metric type spaces
H Rahimi, G Soleimani Rad, P Kumam
Thai Journal of Mathematics 12 (1), 1-14, 2013
2013
19

Common Fixed-Point Theorems and c-distance in Ordered Cone Metric Spaces.
H Rahimi, G Rad
Ukrainian Mathematical Journal 65 (12), 2014
2014
18

New fixed and periodic point results on cone metric spaces
H Rahimi, GS Rad
Journal of Linear and Topological Algebra 1 (1), 33-40, 2012
2012
17

2013
16

Generalized frames for operators in Hilbert spaces
MS Asgari, H Rahimi
Infinite Dimensional Analysis, Quantum Probability and Related Topics 17 (02 ..., 2014
2014
14

Coupled fixed-point results for T-contractions on cone metric spaces with applications
H Rahimi, P Vetro, GS Rad
Mathematical Notes 98 (1-2), 158-167, 2015
2015
12

The generalized cubic functional equation and the stability of cubic Jordan*-derivations
A Bodaghi, SM Moosavi, H Rahimi
ANNALI DELL'UNIVERSITA'DI FERRARA 59 (2), 235-250, 2013
2013
11

The existence of fixed and periodic point theorems in cone metric type spaces.
HRGSR Poom Kumama
Journal of Nonlinear Science and Applications , 7 (2014), 255–263, 2014
2014
10

The existence of fixed and periodic point theorems in cone metric type spaces
HRGSR Poom Kumama
: Journal of Nonlinear Science and Applications, 2014
2014
10

Amenability and Contractibility modulo an ideal of Banach algebras
H Rahimi, E Tahmasebi
Abstract and Applied Analysis 2014, 2014
2014
9

Amenability of semigroups and their algebras modulo a group congruence
MA H. Rahimi
Acta Mathematica Hungarica, 2014
2014
9

Cone metric type space and new coupled fixed point theorems
H Rahimi, S Radenovic, G Soleimani Rad
Journal of Nonlinear Analysis and Optimization: Theory & Applications 6 (1), 1-9, 2015
2015
7

A Note on Amenability Modulo an Ideal of Unitial Banach Algebras
ET H. Rahimi
Journal of Mathematical Extension 9 (No. 1,), 13-21, 2015
2015
7

Fixed point theorems under c-distance in ordered cone metric space
H Rahimi, G Soleimani Rad
International Journal of Industrial Mathematics 6 (2), 97-105, 2014
2014
7